Bupropion/Wellbutrin Weight Loss & Other Side Effects?
- 22 Sep 2015 by katherinermarie
- 22 Sep 2015
- wellbutrin, depression, anxiety, bupropion, side effect, weight, nervous, medication, drug
I've skimmed through previous posts about this medication. I'm very nervous i will have bad side effects from this drug. I am only taking 150mg of Bupropion XL once a day and this is my second day taking it. I haven't had any noticeable side effects. Weight loss or appetite suppression wouldnt be a negative, but i would like to know if side effects were immediate for you guys, or developed.
You may experience some side effects over the next couple weeks such as headache, jitteriness, and diarrhea. These should subside gradually as you get use to this medication. It will take upwards of a month for this med to reach peak effect so be patient.
katherinermarie' It is still possible you might get some side effects but with most people they start at the first dose I never did get any side effects from this medication so you could be a lucky one too. Just be aware that most of the side effects that do come on within the first 2 weeks with most people go away.And the dose you are on sometimes the doctor may have to increase after awhile. Some people notice good benefits within a month or so, But the true blood level is normally reached in 4 to 6 weeks. Just try not to worry about side effects we are all different and the medication works different in each of our systems.Just remember to let the doctor know if they get to bothersome and he or she can adjust your med or change it sadly it is a hit and miss.But keep patient and Life does get better there is nothing wrong with you we are just lacking enough of different chemicals in our system and this adds to them. Keep at it and try not to look for side effects or we would not even take a Tylenol or a aspirin in our life..Have a great day and stay positive. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Oct 2009 • 17 answers
Posted 14 Aug 2010 • 3 answers
Posted 14 Jan 2015 • 5 answers
Posted 14 Feb 2015 • 3 answers
Posted 15 Jun 2016 • 1 answer